Illinois Journal of Mathematics

Jensen measures and annihilators of holomorphic functions

Nihat Gogus and Evgeny A. Poletsky

Full-text: Access by subscription

Abstract

For a relatively compact domain $M$ in a complex manifold, we completely characterize in terms of Jensen measures the annihilating measures of the algebra $A(\overline M)$ of holomorphic functions and the space $h(\overline M)$ of pluriharmonic functions continuous on $\overline M$. We also establish the equivalence of Mergelyan type approximation properties of a domain for different function spaces.

Article information

Source
Illinois J. Math., Volume 53, Number 2 (2009), 679-690.

Dates
First available in Project Euclid: 23 February 2010

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1266934798

Digital Object Identifier
doi:10.1215/ijm/1266934798

Mathematical Reviews number (MathSciNet)
MR2594649

Zentralblatt MATH identifier
1188.32004

Subjects
Primary: 32A38: Algebras of holomorphic functions [See also 30H05, 46J10, 46J15] 32U05: Plurisubharmonic functions and generalizations [See also 31C10]

Citation

Gogus, Nihat; Poletsky, Evgeny A. Jensen measures and annihilators of holomorphic functions. Illinois J. Math. 53 (2009), no. 2, 679--690. doi:10.1215/ijm/1266934798. https://projecteuclid.org/euclid.ijm/1266934798


Export citation

References

  • E. Bishop, Holomorphic completions, analytic continuation, and the interpolation of semi-norms, Ann. Math. 78 (1963), 468–500.
  • S. Bu and W. Schahermayer, Approximation of Jensen measures by image measures under holomorphic functions and applications, Trans. Amer. Math. Soc. 331 (1992), 585–608.
  • Th. Gamelin, Uniform algebras and Jensen measures, Cambridge Univ. Press, Cambridge, 1978.
  • R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, 1963.
  • E. A. Poletsky, Plurisubharmonic functions as solutions of variational problems, Proc. Sympos. Pure Math. 52 (1991), 163–171.
  • E. A. Poletsky, Analytic geometry on compacta in ${\mathbb C}^n$, Math. Z. 222 (1995), 407–424.
  • J.-P. Rosay, Poletsky theory of disks on holomorphic mappings, Indiana Univ. Math. J. 52 (2003), 157–169.
  • Y.-T. Siu, Every Stein subvariety admits a Stein neighborhood, Invent. Math. 38 (1976/77), 89–100.